# SDR EE4Y2025090323030

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N3159G
- Make and model: Boeing 737852
- Aircraft serial: 35119
- Aircraft time: 59,797 hours, 24,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF 737-AE-53-837_P1-OP-UP NAC TASK CARD, THERE WERE FOUND TWO SEAT TRACK CROWN AREAS DAMAGED, ONE CRACKED AT STA 520 LBL 24.75, AND THE OTHER ONE WITH WEAR AT STA 520 LBL 45.50. SINCE THE MENTIONED SEAT TRACK AREAS ARE AFFECTED BY AEI CARGO CONVERSION STC. AEI WAS CONTACTED ASKING FOR EVALUATION. THE CONDITION REPORTED WAS REPAIRED IAW B737-800 SRM 53-00-52 REPAIR 4 PARAGRAPH 4 FIGURE 202. CATEGORY A REPAIR. REV 85 DTD 07-10-2025, ( SEAT TRACK SECTION AT MAIN CARGO CABIN LBL 24. FROM STA 500H TO STA 537 SPLICED BETWEEN STA 500H AND STA 500I). UNDER JOB A1Q187 NRI 2-43
